Lungs Home > Ipratropium and Albuterol Solution

Ipratropium and Albuterol Solution Drug Interactions

Ipratropium and albuterol solution can potentially interact with several other medicines (see Drug Interactions With Ipratropium and Albuterol Solution).
 

What If I Take an Overdose of Ipratropium and Albuterol Solution?

People who take too much ipratropium and albuterol solution may have overdose symptoms that could include:
 
  • Shakiness or nervousness
  • Abdominal pain (stomach pain)
  • Nausea
  • Blurred vision
  • Headaches
  • Constipation
  • Dry mouth or eyes
  • Difficulty urinating
  • Chest pain (angina)
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • A fast heart rate (tachycardia) or an irregular heart rhythm (arrhythmia)
  • Feelings of a rapidly or forcefully beating heart (heart palpitations)
  • Dizziness
  • Insomnia
  • Seizures
  • Fatigue
  • Low potassium in the blood (hypokalemia)
  • Cardiac arrest
  • Loss of life.
     
If you happen to overdose on ipratropium and albuterol solution, seek immediate medical attention.
 
(Click DuoNeb Overdose for more information.)
 

How Should Ipratropium and Albuterol Solution Be Stored?

Store ipratropium and albuterol solution at room temperature, away from moisture and heat. Keep unused vials in the original foil pouch or carton to protect the medication from light.
 
Keep ipratropium and albuterol solution and all medications out of the reach of children.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.